# SDR DALA2023011900418

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,679 hours, 1,483 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: R3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL DOOR 3R SHOWS ARMED ON STATUS PAGE. FA SAYS IT IS DISARMED.   ARMED AND DISARMED 3R DOOR. INDICATION NML.
